# SDR SWAA2015021036482

- Difficulty date: February 2, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: 6937842
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK AFT ATTACH POINT LUG CORRODED.  REPAIRED LUG IAW CMM.
